# SDR UALA2012041502270

- Difficulty date: April 14, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 74,325 hours, 22,890 cycles
- Engine: Pwa PW2037
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER HAS A DENT ON BOTTOM SURFACE ABOUT 3-16" DEEP BY 2.5" IN DIAMETER.  LOCATION IS ABOUT 1.5 FEET AFT OF LEADING EDGE & ABOUT 6 FEET OUTBOARD OF FUSELAGE.  FOUND DAMAGE HAS NO PROGRESSION AND WITHIN LIMIT PER SRM.  REF SCAL LP 9667259 FOR REPAIR INSTALLED PER SRM 51-70-10.
